# SDR VNAA0203044

- Difficulty date: March 28, 2002
- Submitted: April 5, 2002
- Operation: Air carrier
- Aircraft: N429JS
- Make and model: Dorner DO328100
- Aircraft serial: 3043
- Aircraft time: 17,901 hours, 16,074 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 7100 · Powerplant System
- Part: Contactor
- Condition: Failed
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKE OFF THE CREW REPORTED THE RIGHT HAND ENGINE HAD A LOW POWER TORQUE SPILT AND RETURNED TO PIT.   MAINTENANCE INSPECTED AND REPAIRED A CONTACTOR ON THE TRIM SWITCH IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 71-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
